Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Multipliers of type (p, p) and multipliers of the group Lp-algebras

Kelly Denis McKennon

Vol. 45 (1973), No. 1, 297–302
Abstract

Let G be a locally compact group with left Haar measure λ and suppose 1 p < . The purpose of this paper is to exhibit an isometric isomorphism ω of the Banach algebra Mp of all right multipliers on Lp = Lp(G,λ) into the normed algebra mp of all right multipliers on the group Lp-algebra Lpt. When G is either commutative or compact, ω is surjective.

Mathematical Subject Classification 2000
Primary: 43A22
Milestones
Received: 15 November 1971
Published: 1 March 1973
Authors
Kelly Denis McKennon